# SDR CAL951159

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Doug DC-9-32
- Aircraft serial: 47424
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 980
- Part time: 62,473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1.5 INCH CRACK IN SKIN CLIP (FORMER) AT STA 980 BELOW LONGERON 14R.  THE CRACK WAS STOP DRILLED.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 5301, FIGURE 2, SHEET 4.  (X)
